# SDR USAASA99002

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706US
- Make and model: Airbus A319-112
- Aircraft serial: 0946
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: D5311001802901
- Condition: Cracked
- Location: Cockipt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SEA/PHL - FLT 110 - EN ROUTE, THE FIRST OFFICER'S SLIDING WINDOW CRACKED.  A RAPID DESCENT WAS INITIATED TO 10,000 FEET TO RELIEVE PRESSURE ON THE WINDOW.  THE AIRCRAFT LANDED AT THE DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S SLIDING WINDOW ASSEMBLY.  (X)
